# SDR DALA2020022401352

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-NO.1 STRUT MID SPAR CUTOUT AREA AT NAC STA221.25 FOUND CRACK. NO.1 STRUT MID SPAR WEB CUTOUT AT NAC STA221.25 CRACKED AREA REPAIRED AS PER PRI585200-14 REV.0. PRI585200-14 REV.0 COMPARED AND COMPLIED WITH ER/A585200-14 REV.ORIGINAL. ASSOCIATED ER/A 14-585200 ADDED FOR AC 1816 (1502572)
